# SDR 2007UALA04202

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60461103
- Part serial: C0623
- Condition: Cracked
- Location: Escape Slide
- Component: Slide
- Component part number: D31393109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR CRACKED.   REPLACED ASPIRATOR.
